# SDR DALA2019040852303

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 64,958 hours, 23,876 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6702 MAIN CABIN STA 324 RBL 49 CORROSION ON FLOOR BEAM T CHORD. CORRECTIVE ACTION: FOUND TO BE OUT OF LIMITS REF SRM. REPAIRED FLOOR BEAM IAW B757 SRM. (1016066)
